My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

I have unbearable pain in my leg....from my knee to my hip

taking lyrica 150mg  and clopamon 10mg x3 per day

Related Topics: Knee, Leg, Pain
 

Answers From Experts & Organizations (1)

General Medicine
Nursing
1,303 Answers
21,663 Helpful Votes
239 Followers
A.
I'm very sorry you're going through this. Unbearable pain needs to be addressed because it affects a person's entire life.

If you've been taking the medication for a couple of weeks or more and still have this excruciating pain, then it's time to revisit the doctor to let him or her know the medication isn't helping. Of the medications you listed, only the Lyrica (generic name: pregabalin) is prescribed for pain. If it is not helping, you should talk with your doctor about what other options are available for treatment.

I hope you get relief soon!

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

11 of 20 found this helpful